# SDR IXXA0100032

- Difficulty date: May 17, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Wheel Well
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE VERTICAL WEB IN THE RIGHT WHEEL WELL AT FUSELAGE STATION 860, RIB LINE 14. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED WEB, FABRICATION AND INSTALLATION OA NEW WEB IN ACCORDANCE WITH DOUGLAS DRAWING 5654672 AND ENGINEERING ORDER 53-DC8-1786.
